This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have some recurring urological problems (prostatitis/epididymitis) and in the past have been prescribed Cipro. I have an appointment with the urologist coming up and am sure I will need another course of Cipro. I hate taking that stuff. Everytime I take it, I feel extremely tired. It is almost to the point that I can't work. Usually better after a week on the meds. Anybody else have that reaction? I guess it is a necessary evil because the urolological problems always get better.
Ftaigue and tiredness are not normal symptoms of ciprofloxacin but it can cause muscle aches and pain through out the body.I would suggest that you talk to your doctor and shift to some other antibiotics like tetracyclines.
I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Thank you for the reply. I saw my urologist to day and he said the epidimydis is inflamed. He prescribed macrobid which he said is not as good an antibiotic, but that there is not much choice in my case because I am allergic to other medicines. I hope it works!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.